Access count of this item: 264

Files in This Item:
File Description SizeFormat 
1154-16.pdf645.24 kBAdobe PDFView/Open
Title: 代数体の最大Abel拡大上の不分岐Galois拡大の構成について (代数的整数論とその周辺)
Authors: 大溪, 幸子  KAKEN_name
Author's alias: Ohtani, Sachiko
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 137
End page: 143
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.